I really don't know about warfarin and CNS, as so many people use it after stroke and you know this fact. but I haven't heard about its ffect on the nervous system. but about the MRI I really don't think that it could be helpful ..."
taking a look at his ncv test, i get nothing!
It is full of numbers regarding the speed of impulses in different nerves, and it is not indicated whether they are normal or not.
He has got fasciculation in his arms, and the suggested reason for that according to the clinicians is myelopathy.
Actually, we have done several tests, but the results are confusing.
In the MRI(from Head and Neck) results, everything was O.k.
the doctor said that the MRI result doesn't match his test results of neuromuscular tests(like NCV and EMG).for that, once again we did those of tests. the results were the same.
yet, the doctors have not come to any conclusions.
I will inform you about any news about him.
Thanks for your care!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.